# SDR ABXA030092

- Difficulty date: February 3, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 67,082 hours, 63,910 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Former
- Part number: 995823869
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT F.S. 1019, LONGERON 14 - 15 LEFT, CRACKED. REPLACED SHEAR TIE IAW DC-9 SRM.
